MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TUBE,OUTER,INSULATED,W/LUER-; OUTER TUBE

KARL STORZ SE & CO. KG TUBE,OUTER,INSULATED,W/LUER-; OUTER TUBE
Model Number 33400
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Patient Problem/Medical Problem (2688)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our evaluation found the insulation is destroyed and the proximal end is loose from shaft.Material appears to be cut/shaved off by trocar during use.The area missing the insulation is approximately.8 cm x 3 cm.The insulated outer tube has been in use for approximately 2 years.
 
Event or Problem Description
Allegedly, the insulation on the shaft of the instrument fell off in the patient during a procedure.They were able to retrieve all pieces and it was reported there was no harm to the patient.

Brand Name
TUBE,OUTER,INSULATED,W/LUER-
Common Device Name
OUTER TUBE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key8505531
Report Number9610617-2019-00037
Device Sequence Number16536936
Product Code GCJ
UDI-Device Identifier04048551142707
UDI-Public4048551142707
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33400
Device Lot NumberZT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2019
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;